Proceedings of the Imperial Academy

Construction of a non-separable extension of the Lebesgue measure space

Shizuo Kakutani

Full-text: Open access

Article information

Source
Proc. Imp. Acad. Volume 20, Number 3 (1944), 115-119.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195573106

Digital Object Identifier
doi:10.3792/pia/1195573106

Mathematical Reviews number (MathSciNet)
MR0014402

Zentralblatt MATH identifier
0060.13110

Subjects
Primary: 27.2X

Citation

Kakutani, Shizuo. Construction of a non-separable extension of the Lebesgue measure space. Proc. Imp. Acad. 20 (1944), no. 3, 115--119. doi:10.3792/pia/1195573106. https://projecteuclid.org/euclid.pja/1195573106


Export citation